# SDR 97ZZZX554

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N330ST
- Make and model: Scwzer 269D
- Aircraft serial: 0001
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bellcrank Pivot
- Part time: 870 hours
- Component: 269D82203
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HOUR INSPECTION A BULKHEAD CRACK WAS FOUND ON THE RIGHT SIDE OF THE LATERAL PITCH BELLCRANK.  THE MOVEMENT OF THE CYCLIC LT AND RT WILL FLEX THE BULKHEAD THAT THE BELLCRANK SUPPORT IS ATTACHED.  THE BELLCRANK NOW MOVES FROM SIDE TO SIDE WHILE FLEXING THE CRACKS.  AIRCRAFT TIME 870 HRS.  SUBMITTER RECOMMENDATION.  THE BULKHEAD SHOULD BE MADE OUT OF THICKER METAL AT LEAST .025 INCH.
